sensitive skin after taking Decapeptyl an... - Endometriosis UK

Endometriosis UK

63,144 members48,890 posts

sensitive skin after taking Decapeptyl and tibolone

Emmy31 profile image
10 Replies

I started taking decapeptyl and tibolone 2 months ago. Whilst I think things have started to improve, my skin is irritated by everything. Has anyone else experienced this whilst on the medications?

10 Replies
claudia_91 profile image
claudia_91Moderator

Hi Emmy31

Thanks for your post. Whilst I haven't been on decapeptyl or tibolone, I can say that other hormonal treatments often give me acne flare ups! Perhaps there is information available about side effects that might give you more of an idea? It's horrible when endo treatments affect skin on top of everything else, I feel you. You have the option of speaking to your GP about skin treatments if that's something that might help. Hope it improves for you soon.

Take care,

Claudia

Emmy31 profile image
Emmy31 in reply to claudia_91

Thank you 😊

AllthatGlitters profile image
AllthatGlitters

Yes my skin was so sensitive when on decepeptyl and it didn’t help when I had hot flushes either. I am now off the injections. I still take antihistamines every day x 2 which seem to help x

Emmy31 profile image
Emmy31 in reply to AllthatGlitters

Thank you. Glad to know I’m not the only one. X

Escapologygirl profile image
Escapologygirl

Yes I had the worst time on decapeptyl injections and ever since. Only moisturiser I can use now is silcocks base as its the only one which calms down my skin and doesn't flake off after an hour. It sucks and sending you lots of love. I'm still left with extremely sensitive skin 9months after ending the injections. I still can't regulate my body temperature and summer time now just leaves me housebound

Emmy31 profile image
Emmy31 in reply to Escapologygirl

Oh gosh, bless you. It’s such a battle isn’t it. Hope things manage to improve for you. X

Heloo85 profile image
Heloo85

Take a fish oil capsule!.. It will moisturise your skin from the inside out! It’s a natural steroid so will take down inflammation

Emmy31 profile image
Emmy31 in reply to Heloo85

Thank you, I will try this. X

BloomingMarvellous profile image
BloomingMarvellous

Classic response to hormone suppression- it’s nasty. As above high quality Omega 3 with good ratio of EPA /DHA around the 750/900mg daily and plenty of water ( I do 3 litres daily )

Emmy31 profile image
Emmy31 in reply to BloomingMarvellous

Thank you 😊

You may also like...